# SDR ASOA201101059

- Difficulty date: May 23, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 18,670 hours, 17,096 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Inoperative
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN.  R & R PAX DOOR ASSIST MOTOR IAW AMM 52-11-08.
